# SDR 9507641158

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 1900/1928
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON FLOOR WEB AND DOUBLER FS 1900 TO 1928, LBL 107.  REPAIRED PER EA 11-98053.  MFG PART NUMBER AGA3807-5.
